Existence of Countably Many Positive Solutions for Nonlinear Boundary Value Problems on Time Scales


Creative Commons License

Dogan A.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.5, pp.2177-2187, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.12785/amis/080511
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.2177-2187

Abstract

In this paper, we consider the existence of countably many positive solutions for nonlinear singular boundary value problem on time scales. By using the fixed-point index theory and a new fixed-point theorem in cones, the sufficient conditions for the existence of countably many positive solutions are established.